# SDR MK1Y2019100610

- Difficulty date: October 4, 2019
- Submitted: October 6, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 84,878 hours, 15,837 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Structure
- Condition: Corroded
- Location: Bs 1065-1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LONGERON CHORD STA 1065-1087, STR 23R-24R ON UPPER FLANGE
